# SDR CA061219008

- Difficulty date: December 12, 2005
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,533 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Failed
- Location: Engine Rpm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TACH CABLE FAILED WHILE ON TAXI CAUSING NO RPM INDICATION.  (TC NR 20061219008)
